Open Access
Translator Disclaimer
November 2016 Free involutions on torus semi-bundles and the Borsuk-Ulam Theorem for maps into $\mathbf{R}^n$
Alexandre Paiva Barreto, Daciberg Lima Gonçalves, Daniel Vendrúscolo
Hiroshima Math. J. 46(3): 255-270 (November 2016). DOI: 10.32917/hmj/1487991621

Abstract

In this article we classify the free involutions of every torus semi-bundle Sol 3-manifold. Moreover, we classify all the triples $M, \tau, \mathbf{R}^n$, where $M$ is as above, $\tau$ is a free involution on $M$, and $n$ is a positive integer, for which the Borsuk-Ulam Property holds.

Citation

Download Citation

Alexandre Paiva Barreto. Daciberg Lima Gonçalves. Daniel Vendrúscolo. "Free involutions on torus semi-bundles and the Borsuk-Ulam Theorem for maps into $\mathbf{R}^n$." Hiroshima Math. J. 46 (3) 255 - 270, November 2016. https://doi.org/10.32917/hmj/1487991621

Information

Received: 15 October 2014; Revised: 7 March 2016; Published: November 2016
First available in Project Euclid: 25 February 2017

zbMATH: 1362.55003
MathSciNet: MR3614297
Digital Object Identifier: 10.32917/hmj/1487991621

Subjects:
Primary: ‎55M20
Secondary: 57N10, 57S25

Rights: Copyright © 2016 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.46 • No. 3 • November 2016
Back to Top